# SDR DALA1035579855

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN FLOOR PANEL NR 20 HAS 1EA CRACK AT FASTENER HOLE. CRACKED BEYOND REPAIRABLE LIMITS.  RECEIVED PANEL, LOCATED AND DRILLED IAW SRM 51-10-4. TREATED AND PRIMED IAW SRM 51-10-3, AND INSTALLED NUTPLATES IAW SRM 51-30-2.
